# SDR 2008UALA03751

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 58,267 hours, 21,302 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND EXTERIOR OVERWING FWD EMERGENCY LIGHT INOP.  *S/D*  BULB INOP.  REPLACED LIGHT BULB, CHECKED GOOD.
